MathSciNet Relay Station
MathSciNet bibliographic data
MR124720 46.30 (41.00)
Kolmogorov, A. N.; Tihomirov, V. M. $\varepsilon $-entropy and $\varepsilon $-capacity of sets in functional space. Amer. Math. Soc. Transl. (2) 17 1961 277–364.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement